

Tentative Weekend Schedule at a Glance

THURSDAY, August 28, 2025

| THURSDAY. August 28, 2025 | |
|---------------------------|---|
| 7:30 PM | Thursday Night Dance Party (\$10), not included in your weekend pass. |
| FRIDAY, August 29, 2025 | |
| 9:30 AM | Registration Opens |
| 10:00 AM | Workshops Begin |
| 11:00-1:00 | Special Workshop : 2 hour class with Gary McIntyre & Susan Kirklin (not included in weekend pass). 2 hour workshop. Cost is \$40. (Main Ballroom) |
| 1:10 PM | Intermediate Pro-Am Floor Trials (Main Ballroom) |
| 1:30 PM | Intermediate Pro-Am Competition, Showcase Pro-Am, & All Spotlight |
| 5:00 PM | Advanced Pro-Am Floor Trials (Main Ballroom) |
| 5:15 PM | 8 Dance Championship, Advanced Pro-Am Competition & Pro-Pro I & II |
| 7:00 PM | Line Dance Room Opens- open line dancing until 1 a.m. |
| 8:00 PM | Swing Room Opens with special free 30 minute West Coast patterns class. Workshop is included in your Weekend pass or Friday pass. |
| 8:30 PM 9:00 ish | Open Dancing in Main Ballroom Pro-Am, Pro-Pro & 8 Dance Awards Main Ballroom, (top 5 overall). Open dance follows until 1:30. |
| 9.00 1511 | |
| SATURDAY, August 30, 2025 | |
| 7:45 AM | Newcomer Pro-Am Floor Trials & Check In |
| 8:00 AM | Newcomer Pro-Am Competition Workshans Bosin, 3 gyans hour (see workshan schodules) |
| 9:00 AM 11:00 AM | Workshops Begin. 2 every hour (see workshop schedules) Two-hour Intensive Line Dance workshop (arm lines, technique, styling, balance & more) with |
| 11:00 AIVI | John Robinson (not included in weekend pass). 2 hour workshop. Cost is \$30. (Main Ballroom) |
| 1:45 PM | Novice Pro-Am Floor Trials with Competition immediately following at 2:00 pm |
| 6:30 PM | Ballroom closed for Show practice until 7:30. Masters, Crown, Super Stars & Div. 1 Music |
| 0.50 114 | Preview. Starts with Div. 1 (30 seconds each of all 8 songs in competition order). |
| 7:00 PM | Line Dance Room Opens |
| 7:30 PM | Main Ballroom re-opens (open dancing) |
| 8:00 PM | Pro-Am Awards for Newcomer & Novice in Main Ballroom |
| 8:45 PM | Classic Master's & Master's Plus, Crown, Superstars, Open Division 1 Competition, Exhibitions and Variety Show. (ALL included in your 3 day or Saturday pass) |
| 10:00 PM | Swing Room Opens until ??? |
| 10:15 PM | Open Dancing in the Main Ballroom |
| 11:30 PM | 2 Step & West Coast Jack & Jill. You can sign up in advance or on the floor (\$5) |
| 12:00 AM | Social Dancing until 2:30ish AM in the Main Ballroom |
| SUNDAY, August 31, 2025 | |
| 8:30 AM | Ballroom Opens for Competition Floor Trials (Line Dance & Teams) |
| 8:45 AM | ALL Line Dance Competition & Teams EXCEPT Super Stars. |
| 10:00 AM | Workshops Begin |
| 10:45 AM | Competition Floor Trials (Couples EXCEPT Open Div 1, Crown & Masters) |
| 11:00AM | Couples Competition (All Couples EXCEPT Classic Open Div 1, Crown & Masters) |
| 1:00-2:30 | Special Intensive Workshop (not included in weekend pass) by Mario Robau. This is a |
| 2120 DM | 11/2hour West Coast class; some technique, mostly patterns. Cost is \$30. (Mustang Room) |
| 2:30 PM 3:00 PM | Pro-Am Swing & Hustle Competition (must register by 10:30 a.m. Sunday) FREE Two Step workshop (Main Ballroom) free with any NDC event arm band |
| 4:00 PM | All <u>Sunday</u> Awards (Main Ballroom) |
| 5:00 PM | Pizza Party and Games. <u>Free with any NDC event arm band</u> |
| 7:00 PM | Open Dance Party in the Main Ballroom until 11:30. |
| 8:30 PM | 10 ^{10h} Annual NDC Poker Tournament. No Entry fee, free with any NDC event arm band |
| 0.00 1 11 | 20 7. made 1950 Force Fournament No End y 1667 nee Wat diff 1956 event diff build |

Thanks for being a part of the 2025 Nashville Dance Classic.